[My new med]

Author: Bryan Lombardo (---.bos.east.verizon.net)

Date: 10-02-02 11:34

I was switched from Metoprolol 25 mg 2x a day to Verapamil 240 1 tablet once a day. At night when I lay down to go to sleep I feel as if my heart is being paced? Is this normal? Ive only been taking it for a week and a half. Should I give my body a couple more weeks to adjust or call the Dr.s and let them know how im feeling at night?

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

[Re: My new med]

Author: Sarah B--Board Moderator (---.client.attbi.com)

Date: 10-02-02 12:44

Dear Bryan

ANything out of the ordinary, you should touch base with them. You only have 1 heart, so better safe than sorry is my motto. It is probably nothing to worry about it, but why worry when you can find out?

let us know how it goes,

S

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

[Re: My new med]

Author: Lisa Salberg (---.dyn.optonline.net)

Date: 10-02-02 14:40

Call the docs and let them know...always err on the side of caution.

Lisa